Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 69, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 2, 2015, 8:24 PM CDT for Craig County, Mayes County, Rogers County, Oklahoma. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 8:24 PM CDT (01:24 UTC)
- Expired
- Apr 2, 2015, 9:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Craig County, OK, Mayes County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 33 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:40 PM CDT | HAIL 1 | Foyil, OK | |
| Apr 2, 8:52 PM CDT | HAIL 1.5 | 6 W Adair, OK | |
| Apr 2, 8:54 PM CDT | HAIL 1 | 6 W Adair, OK | QUARTER SIZE HAIL AT I-44 AND STATE HWY 28. |
| Apr 2, 8:58 PM CDT | HAIL 1.75 | Adair, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 7:02 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1838 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
954
WUUS54 KTSA 030124
SVRTSA
OKC035-097-131-030215-
/O.NEW.KTSA.SV.W.0069.150403T0124Z-150403T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 915 PM CDT
* AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAREMORE...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...FOYIL...BUSHYHEAD...
CHELSEA...ADAIR...BIG CABIN...STRANG...WHITE OAK AND PENSACOLA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 248 AND 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3639 9508 3629 9565 3639 9574 3669 9530
TIME...MOT...LOC 0124Z 242DEG 35KT 3636 9562
HAIL...1.00IN
WIND...60MPH
$$
LACY2 follow-up statements
645
WWUS54 KTSA 030136 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT THU APR 2 2015
OKC035-097-131-030215-
/O.CON.KTSA.SV.W.0069.000000T0000Z-150403T0215Z/
CRAIG OK-MAYES OK-ROGERS OK-
836 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ROGERS...NORTHERN MAYES AND SOUTHWESTERN CRAIG COUNTIES UNTIL 915 PM
CDT...
AT 834 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOYIL...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...FOYIL...BUSHYHEAD...
CHELSEA...ADAIR...BIG CABIN...STRANG...WHITE OAK AND PENSACOLA
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 253 AND 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3632 9555 3642 9564 3669 9530 3639 9508
TIME...MOT...LOC 0136Z 241DEG 33KT 3640 9553
HAIL...1.25IN
WIND...60MPH
$$
LACY995
WWUS54 KTSA 030155
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT THU APR 2 2015
OKC035-097-131-030215-
/O.CON.KTSA.SV.W.0069.000000T0000Z-150403T0215Z/
CRAIG OK-MAYES OK-ROGERS OK-
855 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
NORTHEASTERN ROGERS...NORTHERN MAYES AND SOUTH CENTRAL CRAIG COUNTIES
UNTIL 915 PM CDT...
AT 853 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF CHELSEA...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED. QUARTER SIZE HAIL WAS REPORTED AT THE
INTERSECTION OF HIGHWAY 28 AND THE WILL ROGERS TURNPIKE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ADAIR...BIG CABIN...STRANG...
WHITE OAK AND PENSACOLA
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 262 AND 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3641 9544 3652 9544 3665 9528 3639 9508
TIME...MOT...LOC 0154Z 241DEG 33KT 3646 9538
HAIL...1.25IN
WIND...60MPH
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 5:59 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 2, 5:59 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 559 PM CDT THU APR 2 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES OVERNIGHT TONIGHT. HOWEVER... STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF THE REGION EARLY THIS EVENING AND MAY EVENTUALLY ENCROACH ON THE VICINITY OF ANY TERMINAL. CEILINGS WILL LOWER DURING THE NIGHT... WITH MVFR CONDITIONS PREVAILING DURING THE EARLY MORNING HOURS. THUNDERSTORMS DIRECTLY AFFECTING ANY SITE WILL LIKELY CREATE TEMPORARY IFR CONDITIONS WITH STRONG AND UNPREDICTABLE WINDS. && .PREV DISCUSSION... /ISSUED 340 PM CDT THU APR 2 2015/ DISCUSSION... A VERY UNSTABLE ENVIRONMENT IS IN PLACE JUST AHEAD OF A SURFACE BOUNDARY THAT CURRENTLY EXTENDS FROM SRN MO THRU SE KS AND INTO NC OK. A STRONG CAP REMAINS IN PLACE...AND TO THIS POINT HAS NEGATED CONVECTIVE INITIATION ACROSS THE AFOREMENTIONED AREAS. A FEW SUBTLE FEATURES IN THE FORM OF AN UPPER DISTURBANCE AND MID LEVEL WIND SPEED MAX ARE EXPECTED TO AID IN ERODING THE CAP. TIMING OF THIS REMAINS IN QUESTION...AND ITS QUITE POSSIBLE STORM DEVELOPMENT ACROSS NE OK AND NW AR HOLDS OFF UNTIL THE 00Z-02Z TIME FRAME. THE INSTABILITY...AND STEEP LAPSE RATES THAT WILL BE IN PLACE WHEN INITIATION OCCURS WILL ALLOW STORMS TO QUICKLY BECOME SEVERE...WITH THE POTENTIAL FOR PRODUCING SIGNIFICANT SEVERE HAIL. A TORNADO RISK WILL ALSO ACCOMPANY DISCRETE CELLS AS AMPLE DIRECTIONAL AND SPEED SHEAR WILL BE IN PLACE. THE SURFACE FRONT WILL EXHIBIT A FASTER FORWARD MOTION AS THE UPPER DISTURBANCE DRAWS CLOSER LATER TONIGHT. THE SEVERE WEATHER RISK WILL DIMINISH QUICKLY ACROSS NE OK AND NW AR ONCE THE FRONT PASSES LATER TONIGHT. COOLER CONDITIONS WILL SETTLE ACROSS THE AREA FRIDAY AND SATURDAY. AS UNSEASONABLY COOL HIGH PRESSURE SETTLES OVERHEAD FRIDAY NIGHT AND SATURDAY MORNING...LOW TEMPERATURES SATURDAY MORNING MAY FALL AS LOW AS THE LOWER AND MIDDLE 30S ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HIGH PRESSURE WILL SCOOT EAST SATURDAY...AND MOISTURE WILL BEGIN TO RETURN AHEAD OF THE NEXT SYSTEM THATS POISED TO MOVE ACROSS THE SRN PLAINS SUNDAY. THIS WILL OFFER AREAWIDE RAIN AND THUNDER CHANCES...WITH THE BEST CHANCES ANTICIPATED ACROSS SE OK AND WC AR AT THIS TIME. SWLY UPPER FLOW WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK. EARLY NEXT WEEK...THE BETTER MOISTURE PROFILE WILL REMAIN ACROSS SE OK AND NW AR...SO WILL SHADE SLIGHTLY HIGHER POPS IN THOSE AREAS. A MORE SIGNIFICANT SYSTEM LOOKS TO IMPACT THE REGION BY THE MIDDLE OF NEXT WEEK...AND WILL CARRY WITH IT ADDITIONAL STORM CHANCES ALONG WITH A FRONTAL PASSAGE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Apr 2, 4:20 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 420 PM CDT THU APR 2 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 420 PM CDT THU APR 2 2015 ...SIGNIFICANT SEVERE WEATHER POTENTIAL THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...AFTER 6 PM. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 6 PM. AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...AFTER 7 PM. HEAVY RAIN. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...AFTER 6 PM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SIGNIFICANT SEVERE WEATHER POTENTIAL EXISTS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY LATE THIS AFTERNOON...CONTINUING INTO THE NIGHTTIME HOURS. GIANT HAIL TO AROUND BASEBALLS...DAMAGING WINDS TO 80 MPH AND ISOLATED TORNADOES...SOME STRONG...ARE ALL POSSIBLE. THE MAIN ZONE OF CONCERN STRETCHES FROM HIGHWAY 75 EASTWARD AND FROM HIGHWAY 412 NORTHWARD. STORMS ARE EXPECTED TO FIRE BEGINNING IN THE 6 TO 7 PM TIME FRAME ACROSS NORTHEAST OKLAHOMA AND SPREAD EAST TOWARD NORTHWEST ARKANSAS INTO THE EVENING HOURS. ADDITIONALLY...THERE IS SOME POTENTIAL FOR STORMS TO TRAIN OVER THE SAME AREAS...THOUGH THIS THREAT WILL LIKELY REMAIN LOCALIZED. NEVERTHELESS...AN AXIS OF HEAVY RAIN IS POSSIBLE FROM FAR NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS AND THIS WILL BRING THE POTENTIAL FOR LOCALIZED FLASH FLOODING FROM LATE EVENING INTO THE EARLY MORNING HOURS ON FRIDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS MAY BE ONGOING EARLY FRIDAY AHEAD OF COLD FRONT SWEEPING THROUGH THE REGION. GUSTY NORTH WINDS WILL FOLLOW THE FRONT ALONG WITH NOTICEABLY COOLER TEMPERATURES. THUNDERSTORM CHANCES RETURN OVER THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK ALONG WITH GUSTY SOUTHERLY WINDS. A STRONGER STORM SYSTEM WILL BEGIN TO INFLUENCE THE REGION BY THE MIDDLE PART OF NEXT WEEK AND CONTINUE THE THUNDERSTORM POTENTIAL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Apr 2, 7:54 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT THU APR 2 2015
OKZ054-030115-
OSAGE OK-
754 PM CDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 755 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
BIGHEART...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIGHEART.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9607 3700 9603 3699 9603 3683 9623
3695 9640 3701 9634 3701 9608
TIME...MOT...LOC 0055Z 226DEG 21KT 3697 9621Special weather statement, Apr 2, 8:08 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT THU APR 2 2015
OKZ061-030200-
ROGERS OK-
808 PM CDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
ROGERS
AT 809 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
CLAREMORE...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...FOYIL...OOLOGAH...
BUSHYHEAD AND TALALA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3660 9544 3639 9544 3618 9581 3634 9582
3660 9571
TIME...MOT...LOC 0109Z 229DEG 27KT 3630 9577The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:08 PM CDT | Special Weather Statement | TSA | Rogers | 52 min |
| Apr 2, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 39 min |
| Apr 2, 8:55 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Apr 2, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 47 min |
| Apr 2, 9:00 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Apr 2, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 42 min |
| Apr 2, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 21 min |
| Apr 2, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 49 min |
| Apr 2, 9:18 PM CDT | Tornado Warning | TSA | Craig, Nowata | 27 min |
| Apr 2, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| Apr 2, 9:41 PM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| Apr 2, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 61 min |
| Apr 2, 9:48 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 42 min |
| Apr 2, 10:01 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 44 min |
| Apr 2, 10:02 PM CDT | Tornado Warning | TSA | Craig, Delaware, Ottawa | 43 min |
| Apr 2, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| Apr 2, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 17 min |
| Apr 2, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 21 min |
| Apr 3, 2:08 AM CDT | Tornado Warning | TSA | Craig, Ottawa | 37 min |
| Apr 3, 2:42 AM CDT | Tornado Warning | TSA | Ottawa | 17 min |
| Apr 3, 6:15 AM CDT | Wind Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Ottawa and 5 more | 7 hr |
| Apr 3, 2:40 PM CDT | Frost Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.